| Catalog Number |
AES-50SL |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
The distributor reported on behalf of their customer that the device, aes-50sl, arthroscopic energy 50° probe with suction, xl, 18 cm, was used during a hip arthroscopy procedure on (b)(6) 2026 when it was reported, ¿the distal part of the vaporizer detaches 15 minutes after the start of the surgical procedure.¿.There was no report of injury, medical intervention, or hospitalization for the patient.The procedure was completed as planned using an alternate device with no delay reported.Further assessment found that the device did break during surgery, a component fell into the surgical site and it was retrieved with arthroscopic grasping forceps.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
Event or Problem Description
Additional Manufacturer Narrative
The device will not be returned for evaluation; however, photographic evidence has been provided.Root cause cannot be determined, however, based upon evaluation of the device and ifu; a possible cause of this event could be accidental contact with another metal object.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised to maintain the probe tip, including the return electrode, in the field of view at all times.Injuries to the patient may result from inadvertent activation or movement of an activated probe outside the field of view.Do not activate the probe while any portion of the active or return electrode is in contact with another metal object, including the scope; localized heating of the electrode and the adjacent metal object may result in product damage and/or injury.Electrodes and probes of monitoring, stimulating, and imaging devices can provide paths for high frequency currents even if they are battery powered, insulated, or isolated at 50/60 hz.We will continue to monitor per regulatory requirements to help ensure patient safety.